Volumsapproximation beim Jacobialgorithmus.

F. Schweiger

Mathematische Annalen (1973)

  • Volume: 203, page 283-288
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Schweiger, F.. "Volumsapproximation beim Jacobialgorithmus.." Mathematische Annalen 203 (1973): 283-288. <http://eudml.org/doc/162448>.

author = {Schweiger, F.},
journal = {Mathematische Annalen},
pages = {283-288},
title = {Volumsapproximation beim Jacobialgorithmus.},
url = {http://eudml.org/doc/162448},
volume = {203},
year = {1973},

AU - Schweiger, F.
TI - Volumsapproximation beim Jacobialgorithmus.
JO - Mathematische Annalen
PY - 1973
VL - 203
SP - 283
EP - 288
UR - http://eudml.org/doc/162448
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.